# SDR 20010430CW001

- Difficulty date: March 27, 2001
- Submitted: April 30, 2001
- Operation: General aviation
- Aircraft: N93088
- Make and model: Cessna 152
- Aircraft serial: 15285398
- Engine: Lyc O235*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0400107159
- Condition: Broken
- Location: Ailerons
- Part time: 10,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, IT WAS DISCOVERED THAT THE LEFT AILERON CROSSOVER CABLE HAD A BROKEN STRAND AT A POINT 63.5 INCHES FROM THE TURNBUCKLE END.  BROKEN STRAND WAS WHERE CABLE PARTED OVER A RUB BLOCK ATTACHED TO RIB AT WING STA. 56.875.
